# SDR UPS97822712

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, EXTERIOR SKIN HAS FOUR CRACKS EXTRUDING FROM RIVETS ON LT SIDE OF FUSELAGE ABOVE LONGERON 28L AT FS 1738.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED FILLER, FINGER DOUBLER, AND EXTERNAL DOUBLER PER SRM 53-2-1 FIG 7 , AND INSTALLED REPAIR PARTS IAW SRM 51-1-8, 51-1-11, 51-1-21, AND 51-1-21A.
